# SDR SWAA116351

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 66,463 hours, 63,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD LAV EMERGENCY EXIT SIGN LENS MISSING.  REMOVED AND REPLACED SIGN IAW MM.
